# SDR SWAA2018022019910

- Difficulty date: January 31, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A55821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER ANGLE ATTACHED TO THE UPPER PANEL SUPPORT, JUST OUTBOARD OF THE UPPER INBD REAR SPAR BATH TUB FITTING FOUND CRACKED.   R & R THE SUPPORT IAW SRM.
